# SDR YENA2020022400194

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 71,343 hours, 25,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802169
- Condition: No Test
- Location: Emergency Lights
- Part time: 10,111 hours, 3,889 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FT # 391, BOS-TPA. EMERGENCY LIGHT TEST FAILED; R & R EMERGENCY LIGHT BATTERY AT FIN# 11WL PER AMM 33-51-38
